# SDR GTIA2023111437604

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,951 hours, 4,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCEN THRU 8000 FT FA CALLED AND REPORTED FUMES IN CABIN, I SHUT PACK 1 OFF AND LANDED FUMES WENT AWAY. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--
